# SDR HNAA2025011100021

- Difficulty date: January 13, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER ROTATION LG AIR/GND FAIL ALONG E1-2 REV DIS. LG WOULD NOT RETRACTION NORMALLY.   PERFORMED FIM TASK 32-63-00-810-802-A 1-3 FOUND NG PROX SENSOR WITH BROKEN PIN R/R SENSOR AND HARNSESS IAW AMM 32-63-02 AND PDT BULLETIN FOR WOW ADJUSTMENT 32-07 AND AMM 32-20-10 A/C OK FOR SERVICE OPS CHECK T/R IAW AMM 78-31-01 OPS CHECK GOOD.
